# SDR 08FDEA00389

- Difficulty date: February 11, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 48,594 hours, 29,203 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545776
- Condition: Corroded
- Location: Bs 720d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TO BODY FUSELAGE SKIN SURFACE SHOWS CORROSION AND GOUGE AT LAP JOINT, STA 720D, STR 19R.  BURNISHED DAMAGED AREA IAW SRM 51-10-1 AND FOUND OUT OF LIMITS IAW SRM 53-30-1 FIG1,2 AND 53-30-2 FIG2. CUT OUT DAMAGED, FABRICATED REPAIR DOUBLER AND REPAIR FILLER IAW 53-30-3 FIG 6 AND 53-30-2 FIG2. TREATED AND PRIMED PARTS IAW SRM 51-10-2. INSTALLED REPAIR PARTS IAW SRM 53-30-3 FIG 6 AND 51-30-2.
